×

Found 1,797 Documents (Results 1–100)

Homogenization of the higher-order parabolic equations with periodic coefficients. (English. Russian original) Zbl 1532.35035

J. Math. Sci., New York 277, No. 6, 959-1023 (2023); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 1, 130-191 (2021).
MSC:  35B27 35K30
PDFBibTeX XMLCite
Full Text: DOI

On the absolute convergence of double Fourier series of uniform almost periodic functions in a uniform metric. (English. Russian original) Zbl 1522.42006

Russ. Math. 67, No. 4, 56-65 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 3, 65-75 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Averaging method in the problem of optimal control for a perturbed parabolic equation. (English. Ukrainian original) Zbl 1504.35041

Ukr. Math. J. 74, No. 7, 1113-1120 (2022); translation from Ukr. Mat. Zh. 74, No. 7, 973-979 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Estimates for the locally periodic homogenization of the Riemann-Hilbert problem for a generalized Beltrami equation. (English. Russian original) Zbl 1497.35035

Differ. Equ. 58, No. 6, 771-790 (2022); translation from Differ. Uravn. 58, No. 6, 777-794 (2022).
MSC:  35B27 35Q15
PDFBibTeX XMLCite
Full Text: DOI

The second Lyapunov method for time-delay systems. (English) Zbl 1510.34159

Domoshnitsky, Alexander (ed.) et al., Functional differential equations and applications, FDEA-2019. Proceedings of the 7th international conference, Ariel, Israel, September 22–27, 2019. Singapore: Springer. Springer Proc. Math. Stat. 379, 145-167 (2021).
Reviewer: Cemil Tunç (Van)
MSC:  34K20
PDFBibTeX XMLCite
Full Text: DOI

The Mathieu equation near the boundaries of the second and third resonance zones. (English. Russian original) Zbl 1497.34045

Mosc. Univ. Mech. Bull. 76, No. 6, 147-155 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 6, 27-34 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Quasi-periodic solutions to nonlinear PDEs. (English) Zbl 1469.35014

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 463-470 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference